Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 53, NWS Little Rock, AR

June 27, 2016Garland County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 27, 2016, 12:35 AM CDT for Garland County, Hot Spring County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 12:35 AM CDT (05:35 UTC)
Expired
Jun 27, 2016, 4:30 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 5.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1243 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WGUS54 KLZK 270535
FFWLZK
ARC051-059-270730-
/O.NEW.KLZK.FF.W.0053.160627T0535Z-160627T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1235 AM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 230 AM CDT
    
* AT 1232 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND A HALF INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOT SPRINGS...                    MALVERN...
  ROCKPORT...                       PERLA...
  PINEY IN GARLAND COUNTY...        HOT SPRINGS NATIONAL PARK...
  HOT SPRINGS MEMORIAL FIELD...     LOFTON...
  ROCKWELL...                       DEGRAY LAKE STATE PARK...
  DONALDSON...                      FRIENDSHIP...
  BISMARCK...                       MAGNET COVE...
  CENTRAL...                        SUNSHINE...
  RED OAK...                        ROYAL...
  HEMPWALLACE...                    SOCIAL HILL...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3455 9332 3455 9284 3441 9268 3415 9268
      3416 9301 3424 9304 3426 9319

$$

51
1 follow-up statement
790 
WGUS54 KLZK 270725
FFWLZK
ARC051-059-270930-
/O.EXT.KLZK.FF.W.0053.000000T0000Z-160627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
225 AM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 430 AM CDT
    
* AT 222 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. REPORTS OF OVER 4 INCHES OF
  RAIN HAVE FALLEN IN HOT SPRINGS. AN ADDITIONAL 1 TO 2 INCHES
  IS LIKELY. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOT SPRINGS...                    MALVERN...
  ROCKPORT...                       PERLA...
  PINEY IN GARLAND COUNTY...        HOT SPRINGS NATIONAL PARK...
  HOT SPRINGS MEMORIAL FIELD...     LOFTON...
  ROCKWELL...                       DEGRAY LAKE STATE PARK...
  DONALDSON...                      FRIENDSHIP...
  BISMARCK...                       MAGNET COVE...
  CENTRAL...                        SUNSHINE...
  RED OAK...                        ROYAL...
  HEMPWALLACE...                    SOCIAL HILL...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3455 9332 3455 9284 3441 9268 3415 9268
      3416 9301 3424 9304 3426 9319

$$

51

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:31 AM CDT, 4 minutes earlier.

Area forecast discussion, Jun 27, 12:31 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1231 AM CDT MON JUN 27 2016

.AVIATION...
Convection continues over west central and parts of southern
Arkansas with a slow weakening trend over the past hour or so.
Activity will continue to wane through the night. Have included
TSRA at several sites with VCTS at the remainder through early
morning. There may be some redevelopment Monday afternoon.
Otherwise VFR conditions are expected outside of the thunderstorm
with MVFR to occasional IFR conditions expected.

&&

.PREV DISCUSSION...(ISSUED 726 PM CDT SUN JUN 26 2016)

DISCUSSION...

Updated for the 00z aviation discussion below.

AVIATION...

An increase in convective coverage is expected through the evening
and overnight hours in the northern half of the state as a line of
storms moves in from the north. A lull in activity may occur later
tonight, but more widespread showers and thunderstorms are
expected on Monday. Have tempo groups in at KHRO and KBPK for the
line of storms coming into northern Arkansas this evening, but
will go with VCTS at all sites later in the period to account for
storms tommorrow.

PREV DISCUSSION...(ISSUED 221 PM CDT SUN JUN 26 2016)

SHORT TERM...Tonight Through Tuesday

Some isolated to widely scattered SHRA/TSRA have been developing
across the CWA the past few hrs this Sun...which will continue
through the rest of the afternoon and early evening hrs.
Otherwise...temps have warmed into the 90s for most location outside
of this rainfall...with heat index values peaking in the 100 to 105
range for most areas.

Coverage of SHRA/TSRA should decrease this evening into the
overnight hrs for most areas with the loss of daytime heating.
However...an upper shortwave will be dropping SE late tonight and
for Mon...which could trigger additional SHRA/TSRA across NRN
sections of the CWA late tonight into early Mon. This upper wave
will continue moving SE over the CWA during the daylight hrs on
Mon...with scattered SHRA/TSRA expected. Keep a mention of high end
chance to low end likely pops as many areas will see some
rainfall...but not everyone will see precip throughout the day. As a
result of these increased rain chances...temps will be cooler than
seen this Sun...especially across the NRN counties.

By Mon night and especially Tue...the best chances for precip will
drop south over time as this upper wave drops south of the state.
The main cold front will still be north of the state by the end of
the short term period...so temps should continue in the mid 80s to
mid 90s on Tue. Cooler and drier conditions will then be seen
starting off the long term period as this next front moves through
the CWA.

LONG TERM...Tuesday Night Through Sunday

With the upper ridge positioned well to the west, and troughing in
the vicinity of the eastern seaboard, upper flow will be
northwesterly through the long term periods.

Aside from much more tolerable temperatures, this upper pattern will
be conducive for bringing upper level systems through the region,
bringing an increased shot at rainfall. By the end of the work week,
a frontal boundary will move into the state and may even end up
stalling, which would provide a better focusing mechanism for more
organized convection (not primarily diurnally-driven). In fact, with
the front meandering around, and upper level impulses interacting
with it, mesoscale convective systems may become more of a concern
by the weekend. Stay tuned.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...56
Hazardous weather outlook, Jun 26, 11:45 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 PM CDT SUN JUN 26 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
1145 PM CDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE NIGHT. AN ISOLATED STRONG STORM MAY SEEN...WITH STRONG
WINDS AND HAIL THE MAIN THREATS.

WHILE NOT SEVERE...THE STORMS CONTAIN VERY HEAVY RAIN AND FREQUENT
LIGHTNING. THE STORMS ARE MOVING VERY SLOWLY AND WILL LIKELY PRODUCE
HEAVY RAIN LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MOST OF THE
PERIOD...PRIMARILY DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS. THE THREAT OF ANY STRONG TO SEVERE STORMS WILL REMAIN
ISOLATED AND LOW. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

56/59

In the hours before

Special weather statement, Jun 26, 7:58 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 PM CDT SUN JUN 26 2016

ARZ006-007-014>016-270145-
IZARD AR-INDEPENDENCE AR-STONE AR-SHARP AR-FULTON AR-
758 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INDEPENDENCE...
IZARD...SOUTHWESTERN SHARP...SOUTH CENTRAL FULTON AND NORTHEASTERN
STONE COUNTIES UNTIL 845 PM CDT...

AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORBY...OR 8 MILES WEST OF MELBOURNE...MOVING EAST AT 15 MPH.

SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN
WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
MELBOURNE...                      HORSESHOE BEND...
CAVE CITY...                      CALICO ROCK...
OXFORD...                         CUSHMAN...
MOUNT PLEASANT...                 PINEVILLE...
FRANKLIN...                       SIDNEY...
BALLARD...                        BEXAR...
BRANDENBERG...                    GORBY...
STELLA...                         LONE STAR...
LACROSSE...                       GID...
LUNENBURG...                      MYRON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3634 9168 3587 9150 3585 9196 3619 9216
      3626 9216
TIME...MOT...LOC 0058Z 281DEG 11KT 3605 9205

59
Special weather statement, Jun 26, 8:31 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CDT SUN JUN 26 2016

ARZ005-006-015-270215-
IZARD AR-BAXTER AR-FULTON AR-
831 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...WESTERN
FULTON AND NORTHERN BAXTER COUNTIES UNTIL 915 PM CDT...

AT 830 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS OVER GAMALIEL LANDING...OR 10 MILES NORTHEAST OF
MOUNTAIN HOME...MOVING EAST AT 15 MPH.

SMALL HAIL FROM PEA TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN WILL
ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME...                  SALEM IN FULTON COUNTY...
GASSVILLE...                      CALICO ROCK...
NORFORK...                        SALESVILLE...
VIOLA...                          PINEVILLE...
BRIARCLIFF...                     BEXAR...
RODNEY...                         GAMALIEL LANDING...
BYRON...                          NORFORK DAM...
DIAMOND BAY...                    COLFAX...
FLINT SPRINGS...                  STURKIE...
FAWN PARK...                      DOLPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3632 9252 3649 9228 3650 9165 3614 9213
TIME...MOT...LOC 0130Z 281DEG 11KT 3645 9226

59
Special weather statement, Jun 26, 8:46 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 PM CDT SUN JUN 26 2016

ARZ003-270215-
BOONE AR-
846 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE COUNTY UNTIL 915
PM CDT...

AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OMAHA...OR 13 MILES SOUTH OF BRANSON...MOVING SOUTHEAST AT 35 MPH.

SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN
WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
HARRISON...                       OMAHA...
MYRTLE...                         SELF...
ROBERSON HOLLOW...                WILLIS...
CRUMPLER SUBDIVISION...           NEW HOPE IN BOONE COUNTY...
HOPEWELL IN BOONE COUNTY...       BURLINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 9305 3644 9291 3624 9314 3650 9329
TIME...MOT...LOC 0146Z 306DEG 32KT 3646 9316

59
Special weather statement, Jun 26, 8:49 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CDT SUN JUN 26 2016

ARZ007-015-016-270230-
IZARD AR-INDEPENDENCE AR-SHARP AR-
849 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN INDEPENDENCE...
SOUTHEASTERN IZARD AND SOUTHERN SHARP COUNTIES UNTIL 930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS OVER MOUNT PLEASANT...OR 11 MILES SOUTHEAST OF
MELBOURNE...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN
WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...                     CAVE CITY...
CUSHMAN...                        MOUNT PLEASANT...
MAGNESS...                        SIDNEY...
MOOREFIELD...                     SALADO...
SOUTHSIDE IN INDEPENDENCE COUNT...
STELLA...
CROKER...                         SULPHUR ROCK...
EVENING SHADE...                  AETNA...
GAINESBORO...                     POUGHKEEPSIE...
LAFFERTY...                       SAGE...
PFEIFFER...                       CALAMINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3613 9135 3561 9149 3584 9185 3587 9185
      3588 9188 3612 9180 3615 9135
TIME...MOT...LOC 0148Z 293DEG 18KT 3593 9176

59
Special weather statement, Jun 26, 9:08 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT SUN JUN 26 2016

ARZ005>007-015-270300-
IZARD AR-BAXTER AR-SHARP AR-FULTON AR-
908 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IZARD...NORTHWESTERN
SHARP...FULTON AND EAST CENTRAL BAXTER COUNTIES UNTIL 1000 PM CDT...

AT 908 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR DIAMOND BAY...OR 13 MILES EAST OF MOUNTAIN
HOME...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN WILL
ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE...               MELBOURNE...
SALEM IN FULTON COUNTY...         ASH FLAT...
HORSESHOE BEND...                 CALICO ROCK...
MAMMOTH SPRING...                 OXFORD...
NORFORK...                        VIOLA...
PINEVILLE...                      FRANKLIN...
BALLARD...                        BEXAR...
RODNEY...                         MAMMOTH SPRING STATE PARK...
BYRON...                          FLINT SPRINGS...
LACROSSE...                       MYRON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3648 9139 3601 9184 3619 9229 3649 9200
      3650 9141
TIME...MOT...LOC 0208Z 293DEG 17KT 3631 9214

59
Special weather statement, Jun 26, 9:28 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT SUN JUN 26 2016

ARZ006-007-270315-
SHARP AR-FULTON AR-
928 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHARP AND SOUTHEASTERN
FULTON COUNTIES UNTIL 1015 PM CDT...

AT 927 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS MOVING INTO THE CHEROKEE VILLAGE AREA...MOVING
SOUTHEAST AT 15 MPH.

SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 45 MPH
WILL BE POSSIBLE WITH THESE STORMS. DANGEROUS LIGHTNING AND HEAVY
RAIN WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.

LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE...               ASH FLAT...
HIGHLAND IN SHARP COUNTY...       HARDY...
WILLIFORD...                      ARMSTRONG...
OZARK ACRES...                    CENTER...
SITKA...                          WIRTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3647 9136 3642 9135 3642 9131 3639 9131
      3637 9128 3633 9128 3633 9126 3625 9126
      3625 9133 3623 9135 3606 9135 3619 9167
      3648 9138
TIME...MOT...LOC 0227Z 293DEG 12KT 3629 9155

59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:17 PM CDTSpecial Weather StatementLZKJackson28 min
Jun 26, 7:21 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff24 min
Jun 26, 7:45 PM CDTSpecial Weather StatementLZKJackson45 min
Jun 26, 7:58 PM CDTSpecial Weather StatementLZKIzard47 min
Jun 26, 8:31 PM CDTSpecial Weather StatementLZKBaxter, Fulton44 min
Jun 26, 8:46 PM CDTSpecial Weather StatementLZKBoone29 min
Jun 26, 8:49 PM CDTSpecial Weather StatementLZKIndependence41 min
Jun 26, 9:08 PM CDTSpecial Weather StatementLZKFulton, Izard52 min
Jun 26, 9:28 PM CDTSpecial Weather StatementLZKSharp47 min
Jun 26, 9:46 PM CDTSevere Thunderstorm WarningLZKSharp29 min
Jun 27, 12:35 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline25 min
Jun 27, 1:29 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope33 min
Jun 27, 1:46 AM CDTFlash Flood WarningLZKClark3 hr
Jun 27, 3:03 PM CDTSpecial Weather StatementLZKLonoke27 min
Jun 27, 3:09 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie51 min
Jun 27, 3:43 PM CDTSpecial Weather StatementLZKMonroe47 min
Jun 27, 5:15 PM CDTSpecial Weather StatementLZKArkansas45 min
Jun 27, 5:23 PM CDTSpecial Weather StatementLZKCleburne22 min
Jun 27, 5:45 PM CDTSpecial Weather StatementLZKStone30 min
Jun 27, 6:17 PM CDTSevere Thunderstorm WarningLZKGrant, Saline28 min
Jun 27, 6:21 PM CDTSpecial Weather StatementLZKBaxter24 min
Jun 27, 6:31 PM CDTSpecial Weather StatementLZKBoone29 min
Jun 27, 6:53 PM CDTSpecial Weather StatementLZKBradley37 min
Jun 27, 6:58 PM CDTSevere Thunderstorm WarningLZKDrew17 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.